# SDR AALA990351

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N893AA
- Make and model: Boeing 727223
- Aircraft serial: 22009
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER CRACKED AT PREVIOUS RADIUS AREA, FS 660 STRINGER 15R.  STOP DRILLED CRACK, HFEC.  INSTALLED STRINGER REPAIR PER SRM 53-10-3.  (M)
